MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW SUTURELASSO, RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CORKSCREW SUTURELASSO, RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number CORKSCREW SUTURELASSO, RIGHT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6), a sales representative reported via sems(b)(4) that the ar-4065-45r corkscrew suture lasso could not be used as the tip was either too tight or bent, the lasso wire would not pass through.This issue was discovered during a case with no patient harm.

Brand Name
CORKSCREW SUTURELASSO, RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24591501
Report Number1220246-2026-01409
Device Sequence Number13160246
Product Code LXH
UDI-Device Identifier00888867031340
UDI-Public(01)00888867031340(11)240601(17)290531(10)4145141637
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW SUTURELASSO, RIGHT
Device Catalogue NumberAR-4065-45R
Device Lot Number4145141637
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown